Armenian Journal of Mathematics

h-prime and h-semiprime ideals in $\Gamma_{N}$-semirings and Matrix Semiring $\left(\begin{array}{ll}R&\Gamma\\S&L\end{array}\right)$

Sujit, Kumar Sardar and Bibhas, Chandra Saha (2009) h-prime and h-semiprime ideals in $\Gamma_{N}$-semirings and Matrix Semiring $\left(\begin{array}{ll}R&\Gamma\\S&L\end{array}\right)$. Armenian Journal of Mathematics, 2 (3). pp. 105-119. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
294Kb

Abstract

n this paper we show that h-prime and h-semiprime ideals in a Nobusawa $\Gamma$-semiring are preserved by the functions $^{*'}(~)$, $^{+'}(~)$, $^{*}(~)$, $^{+}(~)$, $\Gamma (~)$ and S( ). This preservation property is then used to characterize h-prime and h-semiprime ideals in matrix semiring $\left(\begin{array}{ll} R & \Gamma \\ S & L \end{array} \right)$. Moreover, characterization theorems of h-regular and H-Noetherian $\Gamma-$semirings have been obtained.

Item Type:Article
Subjects:16-xx Associative rings and algebras
20-xx Group theory and generalizations
ID Code:179
Deposited By:Professor Anry Nersesyan
Deposited On:25 Oct 2009 14:28
Last Modified:29 Aug 2014 10:57

Repository Staff Only: item control page